MathSciNet Relay Station
MathSciNet bibliographic data
MR643227 (83h:57047) 57S15 (51H25 57S25)
Iwata, Koichi Compact transformation groups on rational cohomology Cayley projective planes. Tôhoku Math. J. (2) 33 (1981), no. 4, 429–442.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement